# SDR WVER2015111900008

- Difficulty date: November 19, 2015
- Submitted: November 19, 2015
- Operation: General aviation
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N522LR
- Make and model: Cndair CL6002C10
- Aircraft serial: 10262
- Aircraft time: 22,374 hours, 15,870 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SH670313551S
- Condition: Corroded
- Location: Bs 319
- Part time: 22,374 hours, 15,870 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FRAME AT FS 319 IS CORRODED BETWEEN STR 26L AND 26R.
